Skip to Main content Skip to Navigation
Journal articles

Damped least square based genetic algorithm with Ggaussian distribution of damping factor for singularity-robust inverse kinematics

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-02468534
Contributor : Philippe Martinet <>
Submitted on : Wednesday, February 5, 2020 - 8:16:52 PM
Last modification on : Wednesday, April 21, 2021 - 8:34:03 AM

Links full text

Identifiers

Collections

Citation

Le Minh Phuoc, Philippe Martinet, Sukhan Lee, Hunmo Kim. Damped least square based genetic algorithm with Ggaussian distribution of damping factor for singularity-robust inverse kinematics. Journal of Mechanical Science and Technology, Springer, 2008, 22 (7), pp.1330-1338. ⟨10.1007/s12206-008-0427-4⟩. ⟨hal-02468534⟩

Share

Metrics

Record views

67